# SDR SWIA202410220001

- Difficulty date: October 21, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 47,622 hours, 41,272 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVING PASSENGER DOOR SEAL FOUND LWR AFT RETAINER SEAL CORNER TO BE CRACKED.  (FILED CLOSED)REMOVED AND REPLACED PASSENGER DOOR LOWER AFT SEAL RETAINER WITH REFERENCE TO SRM 51-42-06, SRM 51-42-13 AND REO 601R-52-11-915 REV "--" DATED JAN 04 2006.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.  REFERENCE CP 29031246 FOR LEAK CHECK.
